• -€1.14

VIVINDUO FEVER CONG NAS * 10BS

044921029
12 Items
Features:


Indicated in case of fever and cold.


Indicated in case of nasal congestion, rhinitis and sinusitis.


Deductible over-the-counter drug.


Analgesic, antipyretic and decongestant action.


















info_outline More info
Final Price 7,76
Regular Price €8.90
Save €1.14
48h
check_circle OK
Quantity

 

Convenient and safe payments

 

Shipping in 48h-72h all over the world

 

Fast returns and 14 days to reconsider

 

90 years of pharmaceutical experience at your service

100% secure payments
Total Rating Total Rating:

0 1 2 3 4
0/5 - 0 reviews

View ratings
0 1 2 3 4 0
0 1 2 3 0 0
0 1 2 0 1 0
0 1 0 1 2 0
0 0 1 2 3 0

  Add Review View Reviews View Reviews
Pinterest


<b>15</b> Acquistando questo prodotto accumulerai 20 punti con il nostro programma fedeltà. Puoi convertire 20 punti nel tuo account in un buono per un acquisto futuro.

044921029
12 Items

VIVINDUO FEVER CONG NAS * 10BS

Therapeutic indications

Treatment of cold and flu symptoms.

Dosage and method of use

Dosage: Adults and children over 12 years of age: 2-3 sachets per day, dissolved in a glass of water. Children: not recommended for children under 12 years (see section 4.3). Use the lowest effective dose. That is, start treatment at the minimum prescribed dose, increasing the dose only if symptoms are not sufficiently controlled. The maximum dose (both for single administration and for total daily dose) must never be exceeded. In adolescents, the elderly or in subjects with impaired hepatic or renal function, the dosage may need to be reduced according to the patient's clinical condition; in these cases the patient must be advised to consult the doctor before using VIVINDUO FEVER AND NASAL CONGESTION. The medicine must be used: maximum 5 days of therapy for the adult population; 3 days maximum of therapy for the pediatric population (12-18 years). Method of administration: Dissolve the granules in a glass of water and immediately drink the resulting solution. Hot water can also be used.

Contraindications

- Hypersensitivity to the active substances or to any of the excipients listed in section 6.1. - Pregnancy and breastfeeding. - Children under the age of 12. - Patients with manifest insufficiency of glucose-6-phosphate dehydrogenase. - People suffering from a severe form of the following diseases: • coronary heart disease (angina, previous heart attack); • hypertension; • arrhythmias; • liver failure; • kidney failure; • hyperthyroidism; • asthma; • diabetes; • disturbances in urination caused by prostatic hypertrophy or other pathologies; • glaucoma; • haemolytic anemia. Subjects who are being treated with dihydroergotamine or monoamine oxidase inhibitors (MAOIs) or who have stopped this treatment for less than two weeks (see section 4.5).

Side effects

Undesirable effects due to paracetamol. - Disorders of the blood and lymphatic system: thrombocytopenia, neutropenia, leukopenia; agranulocytosis, haemolytic anemia in patients with basic glucose-6-phosphate dehydrogenase deficiency. - Nervous system disorders: dizziness. - Immune system disorders: hypersensitivity reactions such as angioedema, larynx edema, anaphylactic shock. - Cardiac disorders: Kounis syndrome. - Respiratory, thoracic and mediastinal disorders: bronchospasm, pneumonia. - Gastrointestinal disorders: gastrointestinal bleeding; gastrointestinal reactions. - Renal and urinary disorders: nephrotoxicity; changes in the kidney (acute renal failure, interstitial nephritis, haematuria, anuria). - Skin and subcutaneous tissue disorders: erythema, urticaria, rash, fixed drug eruption. Very rare cases of severe skin reactions such as erythema multiforme, toxic epidermal necrolysis (NET), Stevens-Johnson syndrome (SSJ) and acute generalized exanthematous pustulosis have been reported (see section 4.4). - Hepatobiliary disorders: hepatotoxicity; impaired liver function and hepatitis; cytolytic hepatitis which can lead to acute liver failure. In case of overdose, paracetamol can cause hepatic cytolysis which can evolve towards massive and irreversible necrosis. Undesirable effects due to pseudoephedrine. - Cardiac disorders: myocardial infarction, atrial fibrillation, tachyarrhythmia, hypertension, hypotension, ventricular extrasystoles, precordial pain, palpitations. - Nervous system disorders: convulsions, insomnia, tremors, ataxia, dizziness, headache. - Eye disorders: mydriasis, ischemic optic neuropathy (frequency not known) - Gastrointestinal disorders: ischemic colitis, taste changes, nausea, vomiting, dry mouth. - Skin and subcutaneous tissue disorders: eczema, fixed erythema, pseudo-scarlet fever. - Metabolism and nutrition disorders: hyperthermia, thirst, sweating. - Psychiatric disorders: anxiety, agitation, nervousness, irritability, confusion, hallucinations. - Difficulty urinating. Urinary retention may occur in patients with prostatic hypertrophy. Reporting of suspected adverse reactions. Reporting of suspected adverse reactions that occur after authorization of the medicine is important, as it allows continuous monitoring of the benefit / risk ratio of the medicine. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at https://www.aifa.gov.it/content/segnalazioni-reazioni-avverse.

Special warnings

During treatment with paracetamol, before taking any other drug, check that it does not contain the same active ingredient, as serious adverse reactions can occur if paracetamol is taken in high doses. This medicine must be used correctly, respecting the instructions for use and in particular the authorized dosage. Hepatotoxicity with paracetamol may occur even at therapeutic doses, after short-term treatment and in patients with no pre-existing hepatic dysfunction (see section 4.8). Caution is advised in patients with a history of sensitivity to aspirin and / or non-steroidal anti-inflammatory drugs (NSAIDs). The risk of serious side effects is also increased when paracetamol is taken together with other antipyretic analgesics; the simultaneous use of this type of medicinal product should therefore be avoided. This medicine can cause even serious side effects (see section 4.8); the patient should be advised to discontinue the medicinal product and to seek immediate medical attention if a serious side effect is suspected. Serious skin reactions: Life-threatening reactions such as Stevens-Johnson syndrome (SSJ), toxic epidermal necrolysis (NET) and acute generalized exanthematous pustulosis have been reported with the use of paracetamol. Patients should be informed about the signs and symptoms and closely monitored for skin reactions. If symptoms or signs of Stevens-Johnson syndrome, toxic epidermal necrolysis, or acute generalized exanthematous pustulosis (e.g. progressive skin rash associated with blisters or mucosal lesions) occur, the patient should immediately discontinue paracetamol treatment and consult a doctor. The use of the drug requires a careful evaluation of the risk / benefit ratio in the elderly and in subjects suffering from a mild / moderate form of the following diseases: - coronary heart disease (angina, previous heart attack); - hypertension; - arrhythmias; - hepatic insufficiency; - kidney failure; - hyperthyroidism; - asthma; - diabetes; - urination disorders caused by prostatic hypertrophy or other pathologies; - glaucoma; - haemolytic anemia; - glucose-6-phosphate dehydrogenase deficiency. Patients taking paracetamol should avoid the use of alcoholic beverages because alcohol increases the risk of liver damage. Heavy consumers of alcoholic beverages should consult their doctor before taking a medicine containing paracetamol. During the use of VIVINDUO FEVER AND NASAL CONGESTION it is necessary to avoid drinking bitter orange juice (see section 4.5). During therapy with oral anticoagulants, the administration of paracetamol can increase the effect of anticoagulants, making it necessary to closely monitor the anticoagulant therapy; furthermore, potentially harmful interactions are also possible with several other drugs (see section 4.5). In these cases VIVINDUO FEVER AND NASAL CONGESTION can only be used under strict medical supervision. The patient should be warned of the need to consult the doctor if he is already being treated with other drugs. Ischemic optic neuropathyCases of ischemic optic neuropathy have been reported with pseudoephedrine. Pseudoephedrine should be discontinued if sudden loss of vision or decreased visual acuity occurs, for example in the case of scotoma. Important information about some of the excipients. This medicine contains: Sorbitol: patients with rare hereditary problems of fructose intolerance should not take this medicine. Sucrose: Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption, or sucrase isomaltase insufficiency, should not take this medicine.

Pregnancy and breastfeeding

VIVINDUO FEVER AND NASAL CONGESTION is contraindicated in pregnancy, established or suspected, and during breastfeeding.

Expiration and retention

This medicine does not require any special storage conditions.

Interactions with other drugs

Interactions related to paracetamol : Use with extreme caution and under strict control during chronic treatment with drugs that can determine the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (eg cimetidine and ranitidine). The risk of paracetamol toxicity may be increased in patients taking other potentially hepatotoxic drugs or drugs that induce hepatic microsomal enzymes, such as some antiepileptics (such as glutethymide, phenobarbital, phenytoin, carbamazepine, topiramate), rifampicin and alcohol. The administration of paracetamol can interfere with the determination of uricaemia (by the phosphotungstic acid method) and with that of blood glucose (by the glucose-oxidase-peroxidase method). Anticoagulants: Paracetamol may increase the risk of bleeding in patients taking warfarin and other vitamin K antagonists. Patients taking paracetamol and vitamin K antagonists should be monitored for appropriate clotting and for bleeding. Flucloxacillin: Co-administration of flucloxacillin with paracetamol may lead to metabolic acidosis in patients with risk factors for glutathione depletion. Cytotoxic: Possible inhibition of intravenous busulfan metabolism (caution is recommended within 72 hours following the use of paracetamol). Domperidone: increased absorption of paracetamol. Lipid-lowering drugs: reduction in the absorption of paracetamol with cholestyramine. Metoclopramide: increased absorption of paracetamol (increased effect). Interactions related to pseudoephedrine : Due to the possibility of serious reactions, the simultaneous administration of pseudoephedrine and of: monoamine oxidase inhibitors (MAOI) (see section 4.3). Monoamine oxidase inhibitors are used in therapy as: - antiparkinsonians (such as selegiline or rasagiline); - antidepressants (such as isocarboxazide, nialamide, phenelzine, tranylcypromine, iproniazid, iproclozide, moclobemide and toloxatone); - antineoplastics (such as procarbazine). Concomitant use of pseudoephedrine and MAOIs can trigger a severe hypertensive crisis (hypertension, hyperpyrexia, headache). The use of pseudoephedrine is also contraindicated in patients who have stopped treatment with MAOIs for less than two weeks. - dihydroergotamine: the combination of the two drugs can cause a dangerous rise in blood pressure. Due to the possible effects caused by their interaction, the association of pseudoephedrine with some medicines is possible only under strict supervision of the doctor who will evaluate the risk / benefit ratio in the individual case. Use VIVINDUO FEVER AND NASAL CONGESTION only under close medical supervision when you are already on therapy with one of these drugs: - linezolid: the combination of the two drugs can cause an increase in blood pressure; - methyldopa: reduction of the antihypertensive effect of methyldopa; - midodrine: increased hypertensive effect of midodrine. Due to the presence of pseudoephedrine, avoid the association with other sympathomimetics (risk of hypertensive episodes) or with guanethidine (cancellation of the antihypertensive effect). Bitter orange: bitter orange (also called melangolo) can trigger a severe hypertensive crisis (hypertension, hyperpyrexia, headache) in patients taking pseudoephedrine.

Overdose

Paracetamol In case of accidental intake of very high doses of paracetamol, acute intoxication is manifested by pallor, nausea, vomiting, anorexia and abdominal pain which generally appear within the first 24 hours after an overdose with paracetamol. In adults, the maximum daily dosage of paracetamol is 3 g; above this limit there is a risk of dose-dependent hepatotoxicity. Nausea and vomiting, the only early signs of intoxication, usually disappear within 24 hours. Persistence beyond this time, often associated with right flank subcostal pain or hyperesthesia, may indicate the development of hepatic necrosis. Liver damage is maximum 3-4 days after ingestion and an overdose of acetaminophen can cause hepatic cytolysis which can lead to hepatocellular failure, metabolic acidosis, encephalopathy, hemorrhage, hypoglycemia, cerebral edema, coma and death. Therefore, despite the lack of significant early symptoms, patients who have taken an overdose of paracetamol must be rushed to hospital. Elevations of hepatic transaminases, lactate dehydrogenase and bilirubin with a decrease in prothrombin levels may occur 12 to 48 hours after acute overdose. Overdose can also lead to pancreatitis, acute renal failure and pancytopenia. A dose of 10-15 g (20-30 tablets) or 150 mg / kg of acetaminophen taken over 24 hours can cause severe hepatocellular necrosis and, much less frequently, renal tubular necrosis. Administration of activated charcoal should be considered if it is thought that paracetamol has been taken within the last hour in quantities greater than 150 mg / kg or 12 g (however, consider the lower limit). Acetylcysteine protects the liver when given by infusion within 24 hours of ingesting paracetamol. Pseudoephedrine The most common signs / symptoms of pseudoephedrine overdose include: mydriasis, tachycardia, hypertension, agitation / anxiety, sinus arrhythmia, hallucinations, tremor / hyperreflexia, vomiting; less frequently, hyperglycemia, rhabdomyolysis, acute renal failure are observed. Most patients require only a short observation period in the hospital; pharmacological treatment is required in the most severe cases (eg arrhythmias, hypertensive crisis, convulsions).

Active principles

A 1.5 g sachet contains: Active principles: Paracetamol 500 mg; Pseudoephedrine hydrochloride 60 mg (equivalent to 49.15 mg of pseudoephedrine). Excipients with known effects: Sorbitol (E420): 95.2 mg Sucrose: 388.1 mg For a full list of excipients, see section 6.1.

Excipients

Sucrose, lemon flavor, anhydrous citric acid, sorbitol, sucralose, polysorbate 20, beetroot red dye, riboflavin sodium phosphate dye.

044921029
12 Items

Payment Methods

Delivery Methods

chat Comments (0)

Reviews Reviews (0)

Based on 0 reviews - 0 1 2 3 4 0/5